# SDR CA151007020

- Difficulty date: September 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) APPROXIMATELY 100 YDS INTO THE TAKEOFF ROLL, THE NR 2 ENGINE POWER DECREASED UNCOMMANDED BY 8 PERCENT WITH ASSOCIATED REDUCTION IN ENGINE NOISE AND INCREASE OF TEMPERATURE BY 100 DEGREES.  TAKEOFF WAS ABORTED.  POST EVENT DATA DOWNLOAD SHOWED NO TEMPERATURE EXCEEDANCE.  TROUBLESHOOTING IS ON-GOING.
